Phase transitions from preheating in gauge theories

Rajantie, A and Copeland, E J (2000) Phase transitions from preheating in gauge theories. Physical Review Letters, 85 (5). pp. 916-919. ISSN 0031-9007

[img]
Preview
PDF - Published Version
Download (116kB) | Preview
Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Physics and Astronomy
Depositing User: EPrints Services
Date Deposited: 06 Feb 2012 20:55
Last Modified: 06 Mar 2017 04:39
URI: http://sro.sussex.ac.uk/id/eprint/28719

View download statistics for this item

📧 Request an update